Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 81, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 26, 2015, 10:23 PM EDT for Pocahontas County, Randolph County, West Virginia. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 10:23 PM EDT (02:23 UTC)
- Expired
- Jun 26, 2015, 11:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Pocahontas County, WV, Randolph County, WV
The radar
The Charleston,WV radar (KRLX), 181 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:45 PM EDT | TSTM WND DMG | Marlinton, WV | NUMEROUS TREES DOWN THROUGHOUT THE COUNTY. TIME ESTIMATED FROM RADAR. |
| Jun 26, 10:45 PM EDT | TSTM WND DMG | Snowshoe, WV | NUMEROUS TREES DOWN THROUGHOUT THE COUNTY. TIME ESTIMATED FROM RADAR. |
| Jun 26, 11:02 PM EDT | TSTM WND DMG | W Durbin, WV | 1 TREE DOWN ON CHEAT MOUNTAIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
490
WUUS51 KRLX 270223
SVRRLX
WVC075-083-270315-
/O.NEW.KRLX.SV.W.0081.150627T0223Z-150627T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1023 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POCAHONTAS COUNTY IN WEST VIRGINIA...
RANDOLPH COUNTY IN WEST VIRGINIA...
* UNTIL 1115 PM EDT
* AT 1022 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELKINS TO 6 MILES NORTHWEST OF CASS SCENIC
RAILROAD TO 11 MILES SOUTH OF ADDISON AND WEBSTER SPRINGS...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELKINS...MARLINTON...CASS SCENIC RAILROAD...GREENBANK...
MILL CREEK...DAILEY...SNOWSHOE...MINGO...BEVERLY...DURBIN...
HUTTONSVILLE...HARMAN...BOWDEN...VALLEY HEAD...GLADY...
MONTERVILLE...DRYFORK...MINNEHAHA SPRINGS AND BARTOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
3884 7954 3878 7951 3866 7960 3867 7962
3862 7962 3849 7970 3836 7973 3832 7980
3827 7979 3819 7992 3814 7993 3826 8035
3855 8015 3895 8001 3901 7976 3896 7935
TIME...MOT...LOC 0222Z 282DEG 27KT 3889 7989 3851 8002 3832 8036
$$
162 follow-up statements
784
WWUS51 KRLX 270250
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1050 PM EDT FRI JUN 26 2015
WVC075-083-270315-
/O.CON.KRLX.SV.W.0081.000000T0000Z-150627T0315Z/
POCAHONTAS WV-RANDOLPH WV-
1050 PM EDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHERN POCAHONTAS AND CENTRAL RANDOLPH COUNTIES...
AT 1049 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF ELKINS TO NEAR GREENBANK TO NEAR
MARLINTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ELKINS...MARLINTON...CASS SCENIC RAILROAD...GREENBANK...SNOWSHOE...
BEVERLY...DURBIN...HARMAN...CHEAT BRIDGE...FROST...BOWDEN...GLADY...
DRYFORK...BOYER...ARBOVALE...EDRAY...BARTOW AND DUNMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3822 7987 3829 8023 3849 7995 3899 7983
3901 7976 3896 7935 3892 7937 3893 7945
3890 7945 3889 7952 3884 7954 3878 7951
3866 7960 3867 7962 3862 7962 3849 7970
3836 7973 3832 7980 3827 7979
TIME...MOT...LOC 0249Z 281DEG 27KT 3886 7977 3847 7977 3828 8011
$$
16684
WWUS51 KRLX 270313
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1113 PM EDT FRI JUN 26 2015
WVC075-083-270322-
/O.EXP.KRLX.SV.W.0081.000000T0000Z-150627T0315Z/
POCAHONTAS WV-RANDOLPH WV-
1113 PM EDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN POCAHONTAS AND
CENTRAL RANDOLPH COUNTIES WILL EXPIRE AT 1115 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3822 7987 3829 8023 3849 7995 3899 7983
3901 7976 3896 7935 3892 7937 3893 7945
3890 7945 3889 7952 3884 7954 3878 7951
3866 7960 3867 7962 3862 7962 3849 7970
3836 7973 3832 7980 3827 7979
TIME...MOT...LOC 0311Z 282DEG 27KT 3886 7977 3847 7977 3828 8011
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:50 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 26, 8:50 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
850 PM EDT FRI JUN 26 2015
.SYNOPSIS...
OLD FRONT STILL ACROSS SOUTHEAST OHIO AND CENTRAL WV FRIDAY EVENING.
DEEPENING LOW PRESSURE SYSTEM MOVES INTO NORTHERN OHIO BY SATURDAY AFTERNOON.
NEXT FRONT EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
KEEPING VERY BUSY WITH BOTH SEVERE AND WATER THREATS.
ROUNDS OF SHOWERS AND STORMS OVERNIGHT. DESPITE SUNSET...STILL VULNERABLE
FOR SEVERE STORMS NEAR AND SOUTH OF OLD FRONT...AS LOW LEVEL FLOW INCREASES.
CURRENTLY LESS INSTABILITY NORTH OF ROUTE 50...BUT OLD BOUNDARY SHOULD
TRY TO LIFT NORTH 06Z TO 12Z...INCREASING INSTABILITY FURTHER NORTH OVERNIGHT.
THOUGH THINKING MORE TOWARD WATER ISSUES AND LESS SEVERE AFTER 04Z.
THE SEVERE STORM THAT MOVED EAST THRU GALLIA...MASON...JACKSON WV AND ROANE
HAS ALSO CAUSED WATER PROBLEMS.
INCREASED SURFACE WINDS...FIRST OVER MOUNTAINS FOR SOUTHEAST WIND 06Z TO 12Z...
AND THROUGHOUT CWA SATURDAY...AS LOW PRESSURE DEEPENS IN OHIO. HAVE ASSOCIATED
SURFACE FRONT MOVING THRU 18Z TO 21Z SATURDAY.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
THE MODELS ARE CONSISTENT WITH THE LOW PRESSURE AND FRONTAL
SYSTEM EXITING TO THE EAST AND NORTHEAST AROUND THE BEGINNING OF
THIS PERIOD. HAVE LINGERED HIGHER POPS SATURDAY EVENING IN THE
MOUNTAINS WITH THE FRONT...OTHERWISE WE START OFF WITH A RELATIVE
DRY SLOT OVER THE REMAINDER OF THE AREA. HOWEVER...THE RATHER DEEP
LOW IS STRONG ENOUGH TO PRODUCE A VERY COOL SEASON LIKE WRAPROUND
OF MUCH COOLER AND MOIST AIR LATER SATURDAY NIGHT. HAVE RAMPED
POPS UP LATER SATURDAY NIGHT FROM WEST TO EAST IN THIS
WRAP AROUND...ALONG WITH MUCH COOLER TEMPERATURES. SHOWERS WILL
THEN END FROM SOUTHWEST TO NORTH SUNDAY AFTERNOON AS BRIEF HIGH
PRESSURE AND DRIER AIR MOVES IN FOR SUNDAY NIGHT. MUCH COOLER
SUNDAY NIGHT...CHILLY WITH LOW TEMPERATURES IN THE 50S.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
CONDITIONS VARIABLE IN CONVECTION...BUT GENERALLY DETEORATING OVERNIGHT IN
ROUNDS OF SHOWERS AND THUNDERSTORMS. LOW LEVEL WINDS INCREASE AS SURFACE
LOW HEADS TOWARD NORTHERN OHIO 18Z SATURDAY TO 00Z SUNDAY.
WILL LIMIT THUNDERSTORM CHANCES SATURDAY...MAINLY CRW-CKB ON EAST...AHEAD
OF THE ASSOCIATED COLD FRONT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: CONVECTION TIMING AND CONDITIONS COULD VARY.
AFTER 00Z SUNDAY...NO WIDESPREAD IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...KTB
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...KTB/26Hazardous weather outlook, Jun 26, 5:52 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 552 PM EDT FRI JUN 26 2015 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033-034- 272200- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ083-085-086-WVZ007-008-014>018-027-028-035>037-272200- JACKSON OH-MEIGS-GALLIA-MASON-JACKSON WV-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-CLAY-BRAXTON-RALEIGH-FAYETTE-NICHOLAS- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ084-WVZ038-046-272200- VINTON-WEBSTER-POCAHONTAS- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ009-019-029-272200- WOOD-RITCHIE-GILMER- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ075-WVZ030-039-047-272200- ATHENS-LEWIS-UPSHUR-RANDOLPH- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-020-031-032-040-272200- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR- BARBOUR- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Local storm report, Jun 26, 9:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
935 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 5 SE VINTON 38.93N 82.28W
06/26/2015 GALLIA OH 911 CALL CENTER
MANY ROADS IMPASSIBLE ALONG STATE ROAD 160 AND
CROSSROADS 554... 850... WHITE RD... STATE ROUTE 7
RAUSCH LANE...
&&
EVENT NUMBER RLX1501444
WOLFELocal storm report, Jun 26, 9:39 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
939 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 6 NE KENNA 38.74N 81.58W
06/26/2015 E1.75 INCH JACKSON WV BROADCAST MEDIA
GOLF BALL SIZED HAIL OBSERVED ALONG APLIN RIDGE ROAD.
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1501445
COOPERLocal storm report, Jun 26, 9:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
941 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 SE CARTER CAVES STATE 38.34N 83.07W
06/25/2015 E1.25 INCH CARTER KY PUBLIC
FELL NEAR COMMUNITY OF GREGORYVILLE ON HWY 60. TIME
ESTIMATED FROM RADAR.
0625 PM HAIL 2 NW HITCHINS 38.30N 82.94W
06/25/2015 E1.25 INCH CARTER KY PUBLIC
FELL ON WELLS RD. JUST NORTH OF HWY 773. TIME ESTIMATED
FROM RADAR.
0626 PM HAIL HITCHINS 38.28N 82.92W
06/25/2015 E1.25 INCH CARTER KY PUBLIC
0749 PM HAIL 4 NE CRUM 37.95N 82.40W
06/25/2015 E1.25 INCH WAYNE WV TRAINED SPOTTER
HALF DOLLAR HAIL
0758 PM HAIL 4 E CRUM 37.91N 82.38W
06/25/2015 E0.70 INCH WAYNE WV PUBLIC
FELL ALONG OLD FORK OF JENNIES CREEK RD. TIME ESTIMATED
FROM RADAR.
0800 PM HAIL 4 NE CRUM 37.95N 82.40W
06/25/2015 M1.50 INCH WAYNE WV TRAINED SPOTTER
AFTER THE STORM....FOUND A FEW PING PONG BALLS
0924 PM HAIL 2 ESE GALLUP 38.01N 82.59W
06/25/2015 E1.00 INCH LAWRENCE KY PUBLIC
0534 PM TSTM WND DMG 3 SW JACKSON 39.01N 82.67W
06/26/2015 JACKSON OH 911 CALL CENTER
TREES DOWN ALONG HWY 32 NEAR JACKSON.
0539 PM HAIL 4 S JACKSON 39.00N 82.63W
06/26/2015 E1.25 INCH JACKSON OH PUBLIC
0542 PM TSTM WND DMG 1 WNW OAK HILL 38.90N 82.59W
06/26/2015 JACKSON OH 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE SOUTHERN PORTION OF
JACKSON COUNTY. TIME ESTIMATED FROM RADAR.
0628 PM TSTM WND DMG 1 NW RIO GRANDE 38.89N 82.39W
06/26/2015 GALLIA OH TRAINED SPOTTER
1 FT DIAMETER TREE SNAPPED. MANY LIMBS DOWN 5-6 IN
DIAMETER. LOTS OF RAIN 3/4 OR MORE.
0657 PM FLASH FLOOD 2 NNE POINT PLEASANT 38.88N 82.12W
06/26/2015 MASON WV 911 CALL CENTER
AREAS OF JACKSON AVE IN POINT PLEASANT IMPASSABLE DUE
TO HIGH WATER.
0717 PM FLASH FLOOD 2 NNE LETART 38.92N 81.92W
06/26/2015 MASON WV 911 CALL CENTER
WATER RESCUE AT 528 DEWHURST RD. BROAD RUN STREAM.
PEOPLE STUCK IN A HOUSE.
0730 PM HAIL RIPLEY 38.82N 81.71W
06/26/2015 E1.00 INCH JACKSON WV UTILITY COMPANY
QUARTER SIZED HAIL AT THE RIPLEY WATER PLANT.
0734 PM TSTM WND DMG RIPLEY 38.82N 81.71W
06/26/2015 JACKSON WV PUBLIC
MULTIPLE PICTURES OF LARGE TREES DOWN ALONG CEDAR LAKES
DRIVE IN RIPLEY.
0735 PM HAIL 2 ENE FAIRPLAIN 38.76N 81.65W
06/26/2015 E1.25 INCH JACKSON WV TRAINED SPOTTER
0740 PM HAIL 6 NE KENNA 38.74N 81.58W
06/26/2015 E1.75 INCH JACKSON WV BROADCAST MEDIA
GOLF BALL SIZED HAIL OBSERVED ALONG APLIN RIDGE ROAD.
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
0750 PM TSTM WND DMG GANDEEVILLE 38.70N 81.40W
06/26/2015 ROANE WV 911 CALL CENTER
TREES DOWN ALONG WV 119 NEAR GANDEEVILLE.
0756 PM FLASH FLOOD POMEROY 39.03N 82.03W
06/26/2015 MEIGS OH AMATEUR RADIO
MANY ROADS IMPASSIBLE... SR 143... 681... 124...7
0822 PM HAIL ASHLAND 38.46N 82.64W
06/26/2015 E1.00 INCH BOYD KY TRAINED SPOTTER
QUARTER SIZED HAIL IN THE TOWN OF ASHLAND.
0828 PM HAIL 3 N SOUTH POINT 38.46N 82.57W
06/26/2015 E1.00 INCH LAWRENCE OH PUBLIC
0848 PM HAIL 2 NE SOUTH POINT 38.44N 82.55W
06/26/2015 E1.25 INCH LAWRENCE OH PUBLIC
NO DAMAGE
0848 PM TSTM WND GST 2 NE SOUTH POINT 38.44N 82.55W
06/26/2015 E63 MPH LAWRENCE OH PUBLIC
NO DAMAGE
0850 PM HAIL SOUTH POINT 38.42N 82.57W
06/26/2015 E1.00 INCH LAWRENCE OH PUBLIC
BOUNCING OFF OF CARS
0850 PM TSTM WND DMG HUNTINGTON 38.41N 82.43W
06/26/2015 CABELL WV EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN IN AND AROUND THE
DOWNTOWN HUNTINGTON AREA.
0850 PM HAIL CHESAPEAKE 38.43N 82.45W
06/26/2015 E1.00 INCH LAWRENCE OH EMERGENCY MNGR
QUARTER SIZED HAIL IN THE TOWN OF CHESAPEAKE.
0855 PM TSTM WND DMG HUNTINGTON 38.41N 82.43W
06/26/2015 CABELL WV TRAINED SPOTTER
60 MPH WINDS TREE LIMBS DOWN.
0900 PM HAIL 2 SW CHESAPEAKE 38.41N 82.47W
06/26/2015 E1.00 INCH CABELL WV PUBLIC
0915 PM FLASH FLOOD 5 SE VINTON 38.93N 82.28W
06/26/2015 GALLIA OH 911 CALL CENTER
MANY ROADS IMPASSIBLE ALONG STATE ROAD 160 AND
CROSSROADS 554... 850... WHITE RD... STATE ROUTE 7
RAUSCH LANE...
&&
EVENT NUMBER RLX1501417 RLX1501418 RLX1501423 RLX1501419 RLX1501421
RLX1501420 RLX1501422 RLX1501425 RLX1501424 RLX1501426 RLX1501427
RLX1501428 RLX1501429 RLX1501430 RLX1501436 RLX1501431 RLX1501445
RLX1501435 RLX1501432 RLX1501434 RLX1501433 RLX1501440 RLX1501441
RLX1501437 RLX1501442 RLX1501443 RLX1501438 RLX1501439 RLX1501444
WOLFELocal storm report, Jun 26, 9:48 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
948 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 4 E AMMA 38.57N 81.19W
06/26/2015 ROANE WV 911 CALL CENTER
REPORTS OF TREES DOWN THROUGH SOUTHERN ROANE
COUNTY...PARTICULARLY ALONG RT 36.
&&
EVENT NUMBER RLX1501446
COOPERLocal storm report, Jun 26, 9:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
951 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 5 W AMMA 38.57N 81.36W
06/26/2015 ROANE WV 911 CALL CENTER
NUMEROUS TREES DOWN IN SOUTHERN ROANE
COUNTY...PARTICULARLY ALONG RT 119.
&&
EVENT NUMBER RLX1501447
COOPERLocal storm report, Jun 26, 10:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1011 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 2 NNW DIANA 38.59N 80.47W
06/26/2015 WEBSTER WV 911 CALL CENTER
TREE ACROSS ROAD IN GUARDIAN DRIVE.
&&
EVENT NUMBER RLX1501448
WOLFEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:01 PM EDT | Special Weather Statement | RLX | Cabell | 59 min |
| Jun 26, 8:19 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 56 min |
| Jun 26, 8:39 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 36 min |
| Jun 26, 8:49 PM EDT | Special Weather Statement | RLX | Cabell, Jackson, Lincoln, Putnam, Roane, Wayne | 116 min |
| Jun 26, 9:01 PM EDT | Special Weather Statement | RLX | Braxton, Clay, Gilmer, Lewis, Upshur, Webster | 59 min |
| Jun 26, 9:16 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln | 59 min |
| Jun 26, 9:25 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Clay, Lewis, Nicholas, Pocahontas and 3 more | 65 min |
| Jun 26, 11:36 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Logan, McDowell, Mingo and 3 more | 54 min |
| Jun 27, 12:40 AM EDT | Special Weather Statement | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Logan and 6 more | 50 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.